# SDR NSVA200600227

- Difficulty date: December 11, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N193CJ
- Make and model: Saab 340B
- Aircraft serial: 193
- Aircraft time: 31,720 hours, 36,983 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Condition: Leaking
- Location: Dc System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

PAX NOTICED SMOKE FROM LT ENG I/B SIDE.  FOUND OIL COMING FROM DC GENERATOR EXHAUST WAS GOING INTO COWLING SCOOP OF PRECOOLER CLEANED OFF RESIDUAL FROM COWLING AND PRECOOLER RAN ENGINE AND OPS CHECKED GOOD CLEANED IAW AMM 20-10-00 RAN ENGINE IAW AMM 71-00-00.
